# SDR DLM11010658

- Difficulty date: April 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 36,914 hours, 4,849 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: 380001285
- Condition: Collapsed
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ALL LAVS INOP. CREW HEARD LOUD BANG IN AFT CARGO COMP. 1 1/2 HOURS FROM ARRIVAL IN LAX. FOUND TANK COLLAPSED, AND CRACKED WILL REQUIRE REQUIRE REPLACEMENT P/N 380001285 NASI LAX. WILL ALSO NEED APPROXIMATELY 25 FT OF BELLY BLANKTS REPLACED FWD OF AFT LAV TANK. REPLACED AFT LAV TANK AND INSULATION BLANKETS.
